MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; FOCUSED FORCE PTA BALLOON
Model Number US14150515
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2024).
 
Event or Problem Description
It was reported that during an angioplasty procedure between the popliteal artery and the superficial femoral artery via a contralateral approach, the pta balloon allegedly got stuck with the guidewire and difficult to remove.The balloon and the guidewire were removed as one unit.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 03/2024), g3 h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
ULTRASCORE 014
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15623036
Report Number2020394-2022-00810
Device Sequence Number15077596
Product Code PNO
UDI-Device Identifier00801741113970
UDI-Public(01)00801741113970
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS14150515
Device Catalogue NumberUS14150515
Device Lot NumberGFGQ1004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown